Lie groupoids and generalized almost paracomplex manifolds

Articles > Article · 2013

Authors: Fulya ŞAHİN, Mustafa Habil Gursoy, Ilhan Icen

TURKISH JOURNAL OF MATHEMATICS, Journal Indexed in SCI, International, WoS, 2013, vol 37, pp 500-510

DOI: 10.3906/mat-1102-16

Summary

In this paper, we show that there is a close relationship between generalized paracomplex manifolds and Lie groupoids. We obtain equivalent assertions among the integrability conditions of generalized almost paracomplex manifolds, the condition of compatibility of source and target maps of symplectic groupoids with symplectic form and generalized paraholomorphic maps.

View details